# SDR UIEA2020122102600

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,722 hours, 20,998 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Aap
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PACKS EXCESSIVELY LOUD, W/BOTH PACKS ON THEY HAVE A LOUD WHISTLE.  DURING DEPARTURE EVEN WITH VOLUME ALL THE WAY UP.  ATC COULD BARELY BE UNDERSTOOD AND PILOTS HAD TO YELL AT EACH OTHER.  CONT-WHISTLE WHENT AWAY AS WE CLIMBED THROUGH FL250, WHICH DROPPED NOISE LEVEL GREATLY.  PERFORMED ENGINE RUN, IAW 767 M/M 71-00-00 & OPERATION OF BOTH PACKS IAW 767 M/M 21-00-00 & FOUND BOTH PACKS TO OPERATE NORMAL WITH NO WHISTLE.  TALKED IN A NORMAL VOICE USING RADIO'S, NO DEFECTS NOTED AT THIS TIME.
